# SDR 9503129979

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 10 INCH CRACK IN THE RIGHT TRAILING EDGE FLAP, 53 INCHES INBOARD FROM THE OUTBOARD END.  REPAIRED PER EA 98-091929, SEC.1.
